American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Peter Scholze. The Langlands-Kottwitz method and deformation spaces of $p$-divisible groups. J. Amer. Math. Soc. 26 (2013) 227-259.
Abstract, references, and article information
View Article: PDF

[2] Jie Wang. Deformations of pairs $(X,L)$ when $X$ is singular. Proc. Amer. Math. Soc. 140 (2012) 2953-2966.
Abstract, references, and article information
View Article: PDF

[3] J. P. Pridham. Deformations of schemes and other bialgebraic structures. Trans. Amer. Math. Soc. 360 (2008) 1601-1629. MR 2357707.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mark Spivakovsky. A new proof of D. Popescu's theorem on smoothing of ring homomorphisms. J. Amer. Math. Soc. 12 (1999) 381-444. MR 1647069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Tejinder S. Neelon. On solutions of real analytic equations. Proc. Amer. Math. Soc. 125 (1997) 2531-2535. MR 1396991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Trygve Johnsen. Local properties of secant varieties in symmetric products. II . Trans. Amer. Math. Soc. 313 (1989) 205-220. MR 929673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Mark E. Huibregtse and Trygve Johnsen. Local properties of secant varieties in symmetric products. I . Trans. Amer. Math. Soc. 313 (1989) 187-204. MR 929672.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Joseph Becker, J. Denef and L. Lipshitz. The approximation property for some $5$-dimensional Henselian rings . Trans. Amer. Math. Soc. 276 (1983) 301-309. MR 684510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Stanley Kaplan. Formal and convergent power series solutions of singular partial differential equations . Trans. Amer. Math. Soc. 256 (1979) 163-183. MR 546913.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1